# SDR DLM88010962

- Difficulty date: June 13, 2000
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 24,542 hours, 19,480 cycles
- Engine time: 8,129 hours, 14,900 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Part time: 8,129 hours, 14,900 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE F/A REPORTED AN ELEC ODOR AND ANOTHER REPORTED OILY.  MTC FOUND LIGHT CONTAMINATION IN APU INLET.  CLEANED INLET AND PERFORMED DUCT BURNOUT.
